# SDR HEEA111340

- Difficulty date: October 4, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N764P
- Make and model: Skrsky S76A
- Aircraft serial: 760276
- Aircraft time: 14,411 hours
- Engine: Allsn 250C30S
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 0507620K010
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, LANDING GEAR WOULD NOT RETRACT.  NOSE WHEEL CENTERING LIGHT CAME ON.  ADJUSTED NOSE WHEEL CENTERING PROXIMITY SWITCH.
